# SDR TIMA20110003

- Difficulty date: July 8, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- Aircraft time: 36,851 hours, 50,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION DAMAGE ON THE FUSELAGE BELLY SKINS DURING VISUAL INSPECTION.  REPAIRED SKINS USING COVER PATCH METHOD IAW BEECH SRM 51-70-6.
